Fully well-balanced, positive and simple approximate Riemann solver for shallow water equations - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society Year : 2016

Fully well-balanced, positive and simple approximate Riemann solver for shallow water equations

Christophe Berthon
  • Function : Author
  • PersonId : 859053
S. Cornet
  • Function : Author
  • PersonId : 1049621
G. Sperone
  • Function : Author
  • PersonId : 1049622

Abstract

The present work is focused on the numerical approximation of the shallow water equations. When studying this problem, one faces at least two important issues, namely the ability of the scheme to preserve the positiveness of the water depth, along with the ability to capture the stationary states.We propose here aGodunov-typemethod that fully satisfies the previous conditions, meaning that the method is in particular able to preserve the steady states with non-zero velocity.
No file

Dates and versions

hal-02166377 , version 1 (26-06-2019)

Identifiers

Cite

Christophe Berthon, S. Cornet, G. Sperone, Christophe Chalons. Fully well-balanced, positive and simple approximate Riemann solver for shallow water equations. Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, 2016, 47 (1), pp.117-130. ⟨10.1007/s00574-016-0126-1⟩. ⟨hal-02166377⟩
50 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More